Alert archive / New Jersey / Special Marine Warnings in 2017

Special Marine Warning 102, NWS Philadelphia/Mount Holly

July 23, 2017

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 23, 2017, 3:43 PM EDT. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2017, 3:43 PM EDT (19:43 UTC)
Expired
Jul 23, 2017, 5:15 PM EDT
In force
92 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 23, 9:50 AM EDT, 5 hours 53 minutes earlier.

Area forecast discussion, Jul 23, 9:50 AM EDT, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
950 AM EDT Sun Jul 23 2017

.SYNOPSIS...
A frontal boundary extended from the southern Great Lakes to the mid
Atlantic states this morning with one low pressure system south of
Long Island,  moving seaward. Another low will follow tonight,
passing south of Long Island on Monday. The cold front will trail
down into yet another low over the Delmarva Peninsula Monday night.
Canadian high pressure builds down into the northeast United States
Tuesday and Wednesday. A cold front approaching from the northwest
late Thursday may be very slow to pass through the mid Atlantic
states next Friday and Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Cloud cover is going to hang tough, owing to some northeasterly
flow that will seep into the region. KDIX is indicating an
outflow boundary from the aforementioned MCV that is sagging
slowly southward through central New Jersey (as of 930 am
located generally from near the Philadelphia International
Airport to Atlantic City). Winds become northeasterly to the
north of this boundary, and dew points are a few degrees lower.
Higher- resolution model output suggests this may continue
southward to approximately the Mason- Dixon Line through a
considerable portion of the day (at least a chunk of the morning
hours) - some showers continue to develop along this boundary
bur remain light. Models are notoriously too eager with
dissipating such boundaries or returning them northward. Bumped
down dew points considerably (around 3-5 degrees) north of the
Mason- Dixon Line today and re-oriented the winds to a more
northeasterly direction for a longer duration for these areas as
well. Guidance is noticeably cooler with highs today, and this
makes sense given the current observational trends. Will be
interesting to see how much clearing, if any, occurs today.

Regarding convective potential, the next in a series of midlevel
perturbations moves toward the region this afternoon and
tonight, and with somewhat more focused large-scale ascent
downstream in a weakly to negligibly capped environment,
scattered to widespread convection should develop this afternoon
to our west. The timing of its approach to our region looks
rather late in the day, and held off on higher PoPs to mostly
the tonight period. However, some storms may move into the far
western CWA by late afternoon. With the approach of stronger
westerlies as a larger-scale trough begins to amplify today,
vertical shear profiles will continue to improve. Think the main
question today will be degree of instability, with remnant cloud
cover and outflow boundaries likely making model depictions of
the thermodynamic environment mere pipe dreams.

However, southwesterly flow to the south/west of the area
should advect warm/moist air northeastward, allowing boundary-
layer based parcels to attain CAPE values 1000-2000 J/kg by
afternoon near/south of the convectively-reinforced surface
boundary in the southern Mid-Atlantic. Where this boundary ends
up is anyone's guess (mine is south of consensus, based on the
past 24 hours of analysis). Should such instability materialize,
CAPE-shear parameter space is favorable for organized severe,
with downburst winds associated with bowing segments and/or
mesovortices embedded within convective segments/clusters the
main threat. Highly heterogeneous convective environment would
suggest that more organized (lengthier) lines of convection may
be hard to materialize, especially given the very moist boundary
layer hindering the development of somewhat stronger cold
pools. CAM guidance hints at such a scenario playing out, and
given pattern recognition and the past 24 hours as "analog
guidance", this increases confidence in at least the overall
mode of strong to severe convection this afternoon/evening -
again, should the stronger instability pan out.

With PWs 1.75+ inches (somewhat lower than the past 24 hours,
aided by somewhat drier midlevels and a southward push of the
convectively-induced surface boundary) and the potential for
strong updrafts should near-surface based instability
materialize, heavy rainfall is a threat with any of the stronger
storms today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
Tonight's forecast could be metaphorically described as throwing
darts in the dark.

As convection from the west moves into the region overnight,
there is a clear signal from CAM guidance of developing a
mesoscale convective vortex on the north side of the convection,
with larger-scale influence via a developing/eastward-moving
surface low translating across the Mid-Atlantic during this
period (as the trough in the eastern Ohio Valley continues to
amplify). Some CAM depictions (and even some of the coarser
guidance) produce very alarming QPF during this period (with 3
to 6+ inches indicated in a corridor generally between I-78 and
I-80) as the MCV trudges eastward. This seems way overdone, and
the CAMs have had a history of that in the past 24 hours.

The concern is that the thermodynamic support just will not be
there (or, alternatively, will set up farther south) since the
convection occurring the past few hours has displaced the
surface boundary to far southern Virginia at this time. My
suspicion is that the higher side of the QPF distribution is a
low probability, but I suspect there will be a swath of heavy
rainfall totals (maybe 1-3 inches rather than 3-6) where
convective organization combines with large-scale support.
Regarding the latter, as the trough to the west amplifies, a
downstream 250-mb jet streak in New England provides substantial
upper-level divergence. Considerable warm/moist air will be
lofted above the zonally- oriented convectively-reinforced
boundary ... somewhere ... in the Mid-Atlantic region and
advected northward. Meanwhile, with antecedent heavy rainfall in
portions of the region (the Lehigh to Monmouth County corridor,
for instance), ingredients are in play for a flood event. Too
much uncertainty for a watch at this time, but flooding
potential is definitely a concern tonight. Stay tuned.

Temp forecast is a blend of MET/MAV MOS with some addition of
CAM 2-meter temperatures to account for effects from
precipitation.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
500 MB: A trough crossing New York State on Monday reaches eastern
New England Tuesday with ridging height rises to follow Wednesday.
The next trough...complex...moves into the northeast USA for
the end of the week.

Temperatures: Calendar day averages about 5 degrees above normal Monday
near normal Tuesday through Thursday...and then may run several degrees
above normal Friday and possibly into the weekend as well?

Forecast basis: a 50 50 blend of the 00z/23 GFS/NAM MOS was applied
Monday-Tuesday (except used mainly 00z/23 GFS MAV TT/TD), then
00z/23 GFS MEX MOS Tuesday night before relying heavily on the
05z/23 WPC D4-8 elements for Wednesday - Saturday.

The dailies...

Monday... Unsettled conditions into Monday evening. The frontal
boundary is expected to drift south through our area with lingering
shower and thunderstorm potential along and ahead of the front.
We just dont know extensive any showers will be.  Precipitable
water values should be decreasing slowly from north to south...
to an average of 1.5 inches. Partial clearing develops from
north to south later at night, with patchy dense fog possible.
PWAT is modeled to decrease to 1.2 inches by Tuesday morning.

Tuesday...The axis of a mid level short wave trough has passed by in
the morning with height rises expected.  It should be drying out.
A fly in the ointment may be onshore flow and a sprinkle on the
coasts?

Wednesday...Partly sunny, possibly after morning stratus or fog?
Again there is some modeling hint of sprinkles on the coast.

Thursday...Warm air advection develops late in the day. Chance
of showers and isolated tstms late.

Friday...a chance of showers and thunderstorms with the next
cold front, especially morning.

Saturday...Hopefully dry weather returns but models are slowing
the front and possibly stalling it as a tricky complex mid level
pattern develops. One short wave passes to our northeast while
another digs to our west, building the Atlantic ridge westward
and making southwest flow aloft tend to stall the front. If that
happens...showers would be in our area.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

MVFR/IFR ceilings this morning generally along and north of the
Mason-Dixon Line should slowly improve to VFR in the 15Z-18Z
time frame with northeast winds 5-10 kts. Thereafter, winds may
become easterly or southeasterly (or even transition to
southwesterly this afternoon for a time), remaining around 5-10
kts. Stray showers may occur this morning, but best chances for
precipitation are after 00Z, where scattered to widespread
strong thunderstorms are expected to move through the area.
Erratic winds/gusts are likely with any shower/storm.

OUTLOOK...

Monday...VFR.  A chance of showers and thunderstorms with
associated sub VFR conditions along a cold front.

Monday night...Conditions lowering to MVFR and possibly IFR in fog
patches with clearing after a chance of evening showers and
thunderstorms.

Tuesday...MVFR and IFR conditions in morning stratus/fog
improving to VFR.

Tuesday night through Thursday...Mainly VFR though some MVFR fog
or stratus possible Tuesday night and Wednesday morning.

&&

.MARINE...
Sub-advisory conditions are expected to continue through
tonight. Storms are in the forecast again tonight, and some of
these may be strong and will likely produce heavy rainfall.
Locally rough seas should be expected near precipitation.
Outside of any precipitation, seas will generally be 2-4 feet
with a northeast to east flow developing this morning veering to
the southeast tonight, generally 5-15 kts.

OUTLOOK...
Monday through Thursday...No marine headlines are anticipated.

RIP CURRENTS...
The moderate risk of rip currents was lowered to low risk for
Delaware, as the underlying swell of 10-12 seconds has lessened,
and the swell direction is less favorable for an increased risk. A
moderate risk of rip currents is expected to continue through
today for the New Jersey coast as the new moon will combine
with an underlying swell of 10-12 seconds to create a more
favorable environment for rip currents.

&&

.TIDES/COASTAL FLOODING...
We have issued another coastal flood advisory for this evening's
high tide for the Atlantic coastal waters and for adjacent
portions of the coast of Delaware Bay, as the new moon combined
with increased onshore flow today should provide conditions at
least as favorable, if not somewhat more so, for minor coastal
flooding. With last evening's high tide, some minor flooding
occurred in most of this area (though generally below advisory
levels). Thus, with the somewhat higher forecasts observed with
this evening's high tide, an advisory seems warranted.

&&

.CLIMATE...
ABE month of July rainfall as of 1 am...6.46",20th wettest in
the POR dating back to 1922. July record 10.42" 1969.

July temperatures will average above normal for most of our
area except possibly KMPO.

Monthly positive departures will slip about a degree from where
they stand the first 22 days of the the month.

PHL is projecting around 80.2 degrees or 2.1 degrees above the
norm of 78.1. That would mean RDG TTN ABE ILG would average 1 to
2 degrees above normal for the month, ACY Marina 0.5 deg, ACY -
Pomona about 2.5 above and GED about 3.5 degrees above normal.
Only KMPO would possibly be slightly below normal.

&&

.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.

Hibernia PA and Hamburg NJ transmitters are off the air. Both
have trouble tickets. No known rts.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory from 7 PM this evening to 1 AM EDT
     Monday for NJZ012>014-020>027.
DE...Coastal Flood Advisory from 7 PM this evening to 1 AM EDT
     Monday for DEZ002>004.
MD...None.
MARINE...None.

&&

Synopsis...Drag
Near Term...CMS/Meola
Short Term...CMS
Long Term...Drag
Aviation...CMS/Drag/Meola
Marine...CMS/Drag
Tides/Coastal Flooding...
Climate...
Equipment...
Hazardous weather outlook, Jul 23, 5:14 AM EDT, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
514 AM EDT Sun Jul 23 2017

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-070-071-101>106-240915-
New Castle-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-
Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
514 AM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Thunderstorms may produce damaging winds and/or poor drainage
flooding, especially along and south of Interstate 78 and most
likely late today or tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday, along with heavy
rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and Monday.

DEZ002>004-NJZ012-013-020>023-027-240915-
Kent-Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-
514 AM EDT Sun Jul 23 2017

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EDT MONDAY...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey, northern New Jersey and southern New
Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Thunderstorms may produce damaging winds and/or poor drainage
flooding, mainly this afternoon or evening for southern New Jersey
and Delaware.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a severe thunderstorm Monday afternoon, along
with heavy rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and Monday.

NJZ014-024>026-240915-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
514 AM EDT Sun Jul 23 2017

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EDT MONDAY...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

There is a moderate risk for the formation of dangerous rip
currents.

Thunderstorms may produce damaging winds and/or poor drainage
flooding, mainly this afternoon or evening for southern New Jersey.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a a severe thunderstorm Monday afternoon or
evening, along with heavy rain and possible localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and Monday.

ANZ430-431-450>455-240915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
514 AM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Thunderstorms may produce wind gusts over 34 knots, primarily
the southern New Jersey and Delaware waters this afternoon or
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms may produce wind gusts over 34 knots Monday afternoon
or evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and Monday.

CMS/Drag

In the hours before

Special weather statement, Jul 23, 2:53 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
253 PM EDT SUN JUL 23 2017

MDZ008-PAZ101-102-231945-
Cecil-Western Chester-Eastern Chester-
253 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...

At 252 PM EDT, a strong thunderstorm was located near Delta, or 14
miles northwest of Havre De Grace, moving southeast at 10 mph.

Locations impacted include...
Calvert, North East, Rising Sun, Charlestown, Glen Roy, Zion,
Lombard, Richardsmere, Woodlawn, West Nottingham, Octoraro,
Conowingo, Rock Springs, Bay View, Farmington, Perryville and Port
Deposit.

These storms will contain gusty winds up to 45 mph, torrential
downpours and occasional cloud to ground lightning.

Locally heavy rainfall will lead to ponding of water on roadways and
poor visibility at times this afternoon. Poor drainage flooding
could also develop.

Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
      3977 7606 3975 7593 3958 7593 3955 7603
      3955 7608 3965 7616 3968 7621 3972 7623
TIME...MOT...LOC 1852Z 309DEG 10KT 3972 7626

JRK
Local storm report, Jul 23, 3:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     1 WNW SHERWOOD          38.77N  76.33W
07/23/2017  M42 MPH          TALBOT             MD   MESONET

&&

EVENT NUMBER PHI1701106

FRANCK
Local storm report, Jul 23, 3:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND GST     1 SW PARADISE ISLAND    38.90N  76.36W
07/23/2017  M47 MPH          QUEEN ANNE'S       MD   MESONET

&&

EVENT NUMBER PHI1701107

FRANCK
Local storm report, Jul 23, 3:19 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     1 SE CRESCENDO          38.78N  76.28W
07/23/2017  M42 MPH          TALBOT             MD   MESONET

&&

EVENT NUMBER PHI1701108

FRANCK
Special weather statement, Jul 23, 3:27 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
327 PM EDT SUN JUL 23 2017

DEZ001-002-MDZ008-012-232000-
Kent-New Castle-Cecil-Kent-
327 PM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT COUNTIES IN DELAWARE AND NORTHEASTERN KENT AND
SOUTHEASTERN CECIL COUNTIES IN MARYLAND...

At 325 PM EDT, a strong thunderstorm was located near Cecilton, or 11
miles southeast of Aberdeen Proving Ground, moving southeast at 20
mph.

Locations impacted include...
Cecilton, Warwick, Sassafras, Massey, Kennedyville, Townsend and
Galena.

These storms will contain gusty winds up to 45 mph, torrential
downpours and occasional cloud to ground lightning.

Locally heavy rainfall will lead to ponding of water on roadways and
poor visibility at times this afternoon. Poor drainage flooding
could also develop.

Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 3943 7599 3945 7601 3948 7593 3940 7569
      3936 7564 3927 7581 3924 7597 3939 7605
TIME...MOT...LOC 1925Z 306DEG 17KT 3939 7593

JRK
Special weather statement, Jul 23, 3:31 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
331 PM EDT SUN JUL 23 2017

DEZ003-MDZ019-020-232015-
Inland Sussex-Talbot-Caroline-
331 PM EDT SUN JUL 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SUSSEX...
SOUTHEASTERN TALBOT AND SOUTHERN CAROLINE COUNTIES...

At 330 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hambleton to Trappe to near
Cambridge. Movement was east at 30 mph.

Locations impacted include...
Seaford, Laurel, Delmar, Federalsburg, Bridgeville, Trappe, Preston,
Smithville, Agner, Choptank, Hambleton, Windyhill, Blades and Bethel.

These storms have weakened below severe limits but will still
contain gusty winds up to 45 mph, torrential downpours and
occasional cloud to ground lightning.

Locally heavy rainfall will lead to ponding of water on roadways and
poor visibility. Poor drainage flooding could also develop.

Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3846 7569 3864 7571 3869 7577 3868 7580
      3870 7580 3871 7584 3868 7594 3863 7598
      3860 7599 3857 7604 3863 7608 3862 7612
      3871 7617 3878 7582 3880 7556 3845 7557
TIME...MOT...LOC 1930Z 264DEG 24KT 3869 7611 3866 7605 3854 7603

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:05 PM EDTSpecial Weather StatementPHIOcean25 min
Jul 22, 10:52 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset4 hr
Jul 23, 12:01 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more25 hr
Jul 23, 3:16 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more15 hr
Jul 23, 4:29 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland26 min
Jul 23, 4:39 PM EDTAreal Flood AdvisoryPHICape May, Cumberland, Salem4 hr
Jul 23, 4:40 PM EDTSpecial Marine WarningPHI65 min
Jul 23, 4:26 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jul 23, 4:48 PM EDTAreal Flood AdvisoryPHIChester, Delaware4 hr
Jul 23, 5:22 PM EDTSpecial Weather StatementPHIDelaware23 min
Jul 23, 6:08 PM EDTSpecial Weather StatementPHIDelaware37 min
Jul 23, 6:53 PM EDTFlash Flood WarningPHIChester, Delaware14 hr
Jul 23, 7:20 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery6 hr
Jul 23, 7:41 PM EDTFlash Flood WarningPHIBucks, Delaware, Montgomery, Philadelphia6 hr
Jul 22, 10:18 PM EDTSpecial Weather StatementPHICaroline, Talbot72 min
Jul 22, 11:26 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot4 hr
Jul 23, 2:38 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot67 min
Jul 23, 2:47 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot43 min
Jul 23, 2:53 PM EDTSpecial Weather StatementPHICecil52 min
Jul 23, 3:27 PM EDTSpecial Weather StatementPHICecil33 min
Jul 23, 3:31 PM EDTSpecial Weather StatementPHIDorchester44 min
Jul 23, 3:53 PM EDTAreal Flood AdvisoryPHICecil, Kent4 hr
Jul 23, 5:40 PM EDTAreal Flood AdvisoryPHICecil4 hr
Jul 23, 5:47 PM EDTSpecial Weather StatementPHICecil28 min
Jul 23, 6:22 PM EDTSpecial Weather StatementPHICecil38 min
Jul 23, 6:26 PM EDTFlash Flood WarningPHICecil4 hr

Nearby

Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.